# SDR EISA98131

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 70.5
- Part time: 65,287 hours
- Component: 65C3320299
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE WORK CARD FOR C-CHECK SEQ 237, FOUND UPPER RIB CHORD CRACKED AT BBL 70.5  STA 760.95 ON LEFT HAND SIDE OF AIRCRAFT.  INSTALLED REPAIR KIT PER SB 57-112 R5.  ACFT TT:  65,287:32 HOURS.  ACFT TC:  44,162.  (X)
